RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1990, Volume 20, Pages 126–135 (Mi kutgs88)  

Motions in the space of pairs of linear elements of affine connection. II

D. M. Yablokov


Full text: PDF file (784 kB)

Bibliographic databases:

Citation: D. M. Yablokov, “Motions in the space of pairs of linear elements of affine connection. II”, Tr. Geom. Semin., 20, Kazan University, Kazan, 1990, 126–135

Citation in format AMSBIB
\Bibitem{Yab90}
\by D.~M.~Yablokov
\paper Motions in the space of pairs of linear elements of affine connection.~II
\serial Tr. Geom. Semin.
\yr 1990
\vol 20
\pages 126--135
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs88}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1093230}
\zmath{https://zbmath.org/?q=an:0712.53014}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs88
  • http://mi.mathnet.ru/eng/kutgs/v20/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:56
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020